On Positive Solutions and Mann Iterative Schemes of a Third Order Difference Equation

Kwun, Young Chel, Kang, Shin Min, Wu, Heng, Liu, Zeqing . Abstract and Applied Analysis 2014. 2014 (470181) :-

Locate this article in:

Bibtex

@article{CIS-315741,
  Author = {Kwun, Young Chel and Kang, Shin Min and Wu, Heng and Liu, Zeqing},
  Title = {On Positive Solutions and Mann Iterative Schemes of a Third Order Difference Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {470181},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles